Motivic-type invariants of blow-analytic equivalence  [ Invariants de type motivique de l'équivalence blow-analytique ]
Annales de l'Institut Fourier, Tome 53 (2003) no. 7, p. 2061-2104
Soit f:( d ,0)(,0) un germe de fonction analytique. On associe à f des fonctions zêta Z f,+ , Z f,- [[T]] définies de manière similaire aux fonctions zêta motiviques de Denef et Loeser. On montre que ces fonctions sont rationnelles et ne dépendent que de la classe d’équivalence blow-analytique au sens de Kuo de f. En utilisant ces fonctions zêta et l’invariant de Fukui on donne une classification des polynômes de Brieskorn de deux variables à équivalence blow-analytique près. Pour les polynômes de Brieskorn de trois variables on obtient une classification presque complète.
To a given analytic function germ f:( d ,0)(,0), we associate zeta functions Z f,+ , Z f,- [[T]], defined analogously to the motivic zeta functions of Denef and Loeser. We show that our zeta functions are rational and that they are invariants of the blow-analytic equivalence in the sense of Kuo. Then we use them together with the Fukui invariant to classify the blow-analytic equivalence classes of Brieskorn polynomials of two variables. Except special series of singularities our method classifies as well the blow-analytic equivalence classes of Brieskorn polynomials of three variables.
DOI : https://doi.org/10.5802/aif.2001
Classification:  14B05,  32S15
Mots clés: équivalence blow-analytique, intégration motivique, fonctions zêta, formules de Thom-Sebastiani
@article{AIF_2003__53_7_2061_0,
     author = {Koike, Satoshi and Parusi\'nski, Adam},
     title = {Motivic-type invariants of blow-analytic equivalence},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {53},
     number = {7},
     year = {2003},
     pages = {2061-2104},
     doi = {10.5802/aif.2001},
     zbl = {1062.14006},
     mrnumber = {2044168},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2003__53_7_2061_0}
}
Koike, Satoshi; Parusiński, Adam. Motivic-type invariants of blow-analytic equivalence. Annales de l'Institut Fourier, Tome 53 (2003) no. 7, pp. 2061-2104. doi : 10.5802/aif.2001. http://www.numdam.org/item/AIF_2003__53_7_2061_0/

[1] O.M. Abderrahmane Yacoub Polyèdre de Newton et trivialité en famille, J. Math. Soc. Japan, Tome 54 (2002), pp. 513-550 | Article | MR 1900955 | Zbl 1031.58024

[2] E. Bierstone; P.D. Milman Arc-analytic functions, Invent. Math., Tome 101 (1990), pp. 411-424 | Article | MR 1062969 | Zbl 0723.32005

[3] E. Bierstone; P.D. Milman Canonical desingularization in characteristic zero by blowing up the maximum strata of a local invariant, Invent. Math., Tome 128 (1997), pp. 207-302 | Article | MR 1440306 | Zbl 0896.14006

[4] J. Damon; T. Gaffney Topological triviality of deformations of functions and Newton filtrations, Invent. Math., Tome 72 (1983), pp. 335-358 | Article | MR 704395 | Zbl 0519.58021

[5] J. Denef; F. Loeser Motivic Igusa zeta functions, J. Alg. Geom., Tome 7 (1998), pp. 505-537 | MR 1618144 | Zbl 0943.14010

[6] J. Denef; F. Loeser Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math., Tome 135 (1999), pp. 201-232 | Article | MR 1664700 | Zbl 0928.14004

[7] J. Denef; F. Loeser Motivic exponential integrals and a motivic Thom-Sebastiani Theorem, Duke Math. J., Tome 99 (1999), pp. 289-309 | MR 1708026 | Zbl 0966.14015

[8] J. Denef; F. Loeser Geometry of arc spaces of algebraic varieties, European Congress of Math. (Barcelona, July 10-14, 2000), Tome Vol. 1 (2001), pp. 327-348 | Zbl 01944722

[9] J. Denef; F. Loeser Lefschetz numbers of iterates of the monodromy and truncated arcs, Topology, Tome 41 (2002), pp. 1031-1040 | Article | MR 1923998 | Zbl 1054.14003

[10] T. Fukui; E. Yoshinaga The modified analytic trivialization of family of real analytic functions, Invent. Math., Tome 82 (1985), pp. 467-477 | Article | MR 811547 | Zbl 0559.58005

[11] T. Fukui Seeking invariants for blow-analytic equivalence, Comp. Math., Tome 105 (1997), pp. 95-107 | Article | MR 1436747 | Zbl 0873.32008

[12] T. Fukui; S. Koike; T.-C. Kuo; (T. Fukuda, T. Fukui, S. Izumiya And S. Koike, Eds.) Blow-analytic equisingularities, properties, problems and progress, Real Analytic and Algebraic Singularities (Pitman Research Notes in Math. Series) Tome 381 (1998), pp. 8-29 | Zbl 0954.26012

[13] T. Fukui; L. Paunescu Modified analytic trivialization for weighted homogeneous function-germs, J. Math. Soc. Japan, Tome 52 (2000), pp. 433-446 | Article | MR 1742795 | Zbl 0964.32023

[14] J.-P. Henry; A. Parusiński Existence of Moduli for bi-Lipschitz equivalence of analytic functions, Comp. Math., Tome 136 (2003), pp. 217-235 | Article | MR 1967391 | Zbl 1026.32055

[15] J.-P. Henry; A. Parusiński Invariants of bi-Lipschitz equivalence of real analytic functions (Banach Center Publications (to appear)) | MR 2104338 | Zbl 1059.32006

[16] H. Hironaka Resolution of singularities of an algebraic variety over a field of characteristic zero: I, II, Ann. of Math., Tome 79 (1964), pp. 109-302 | Article | MR 199184 | Zbl 0122.38603

[17] S. Izumi; S. Koike; T.-C. Kuo Computations and Stability of the Fukui Invariant, Comp. Math., Tome 130 (2002), pp. 49-73 | Article | MR 1883691 | Zbl 1007.58023

[18] M. Kontsevich (1995) (Lecture at Orsay, December 7)

[19] W. Kucharz Examples in the theory of sufficiency of jets, Proc. Amer. Math. Soc., Tome 96 (1986), pp. 163-166 | Article | MR 813830 | Zbl 0594.58008

[20] N. Kuiper; R.D. Anderson Ed. C 1 -equivalence of functions near isolated critical points, Symp. Infinite Dimensional Topology, Baton Rouge, 1967, Princeton Univ. Press (Annales of Math. Studies) Tome 69 (1972), pp. 199-218 | Zbl 0236.58001

[21] T.-C. Kuo On C 0 -sufficiency of jets of potential functions, Topology, Tome 8 (1969), pp. 167-171 | Article | MR 238338 | Zbl 0183.04601

[22] T.-C. Kuo The modified analytic trivialization of singularities, J. Math. Soc. Japan, Tome 32 (1980), pp. 605-614 | Article | MR 589100 | Zbl 0509.58007

[23] T.-C. Kuo On classification of real singularities, Invent. Math., Tome 82 (1985), pp. 257-262 | Article | MR 809714 | Zbl 0587.32018

[24] K. Kurdyka Ensembles semi-algébriques symétriques par arcs, Math. Ann., Tome 282 (1988), pp. 445-462 | Article | MR 967023 | Zbl 0686.14027

[25] K. Kurdyka Injective endomorphisms of real algebraic sets are surjective, Math. Ann., Tome 282 (1998), pp. 1-14 | MR 1666793 | Zbl 0933.14036

[26] Lê Dung Tráng Topologie des singularités des hypersurfaces complexes, Singularités à Cargèse (Astérisque) Tome 7 \& 8 (1973), pp. 171-182 | Zbl 0331.32009

[27] S. Lojasiewicz Ensembles semi-analytiques, I.H.E.S. (1965)

[28] E. Looijenga Motivic Measures, Séminaire Bourbaki, Tome exposé 874 (mars 2000) | Numdam | Zbl 0996.14011

[29] C. Mccrory; A. Parusiński Complex monodromy and the topology of real algebraic sets, Comp. Math., Tome 106 (1997), pp. 211-233 | Article | MR 1457340 | Zbl 0949.14037

[30] J. Milnor; P. Orlik Isolated singularities defined by weighted homogeneous polynomials, Topology, Tome 9 (1970), pp. 385-393 | Article | MR 293680 | Zbl 0204.56503

[31] T. Nishimura Topological invariance of weights for weighted homogeneous singularities, Kodai Math. J., Tome 9 (1986), pp. 188-190 | Article | MR 842866 | Zbl 0612.32001

[32] R. Quarez Espace des germes d'arcs réels et série de Poincaré d'un ensemble semi-algébrique, Ann. Inst. Fourier, Tome 51 (2001) no. 1, pp. 43-67 | Article | Numdam | MR 1821067 | Zbl 0967.14037

[33] O. Saeki Topological invariance of weights for weighted homogeneous isolated singularities in 3 , Proc. Amer. Math. Soc., Tome 103 (1988), pp. 995-999 | MR 947679 | Zbl 0656.32009

[34] B. Teissier Cycles évanescents, sections planes, et conditions de Whitney, Singularités à Cargèse (Astérisque) Tome 7 \& 8 (1973), pp. 285-362 | Zbl 0295.14003

[35] W. Veys The topological zeta function associated to a function on a normal surface germ, Topology, Tome 38 (1999), pp. 439-456 | Article | MR 1660317 | Zbl 0947.32020

[36] S.-T. Yau Topological types and multiplicity of isolated quasihomogeneous surface singularities, Bull. Amer. Math. Soc., Tome 19 (1988), pp. 447-454 | Article | MR 935021 | Zbl 0659.32013

[37] E. Yoshinaga; M. Suzuki Topological types of quasihomogeneous singularities in 2 , Topology, Tome 18 (1979), pp. 113-116 | Article | MR 544152 | Zbl 0428.32004